# SDR ASAA2014032607322

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 23,734 hours, 7,283 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AUTOLAND & HGS AP, ACFT LANDED OVER 36' RT OF CENTERLINE.  HGS SYSTEM LOOKED ACCEPTABLE.  ACFT GROUNDED.  PERFORMED DFCS FAULT REVIEW IAW FIM 22-11, TASK 801, NO FAULTS.  PERFORMED LWMP TESTS IAW MM 22-00-01: DFCS LAND VERIFY BITE GP NR 49 AND HGS SYSTEM TEST.  ALL TESTS PASSED.  ACFT REMAINS CAT IIIA AND HGS QUALIFIED.  STATUS PLACARD VERIFIED TO REFLECT SAME.
